# SDR SWAA113153

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 51,374 hours, 41,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 0810
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REMOVED AND REPLACED SLIDE PER MT.
